# SDR ASAA2023102445829

- Difficulty date: October 24, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 58,520 hours, 17,581 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 AUTO THROTTLE DID NOT COME UP ON TOGA #2 OPERATES NORMALLY. GROUNDED - YES. (RESOLVED ON W/O: 1975213 TASKCARD: N/R-00001 ) PERFORMED AUTOTHROTTLE BITE NO FAULTS FOUND.PERFORMED SERVOMOTOR TEST.TEST PASSED.NO HISTORY WITHIN LAST 30 DAYS.PERFORMED LAND VERIFY.ALL TEST PASSED.THIS CLEARS MEL 22-4B AND 22-99B.SEAMC PETER NOTIFIED.REF: FIM 22-31 TASK 822AMM 22-00-01.
